# SDR RAIA201810090004

- Difficulty date: October 9, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING LATERAL FAIRING NUTPLATE ATTACH ANGLE ON SIDE OF FUSELAGE AT FRAME 49 IS CRACKED. REMOVED AND FABRICATED ANGLE AND ANGLE SUPPORT ON RT OVERWING AT FRAME 49.
